1 g of gel contains:
active substances: ibuprofen 50 mg, levomenthol 30 mg.
excipients: ethanol 96%, propylene glycol, carbomer interpolymer (carbopol ultrares), diisopropanolamine, purified water.
– for local symptomatic treatment of muscle and joint pain, edema in minor traumatic injuries (sprains, bruises, sports injuries);
– in the complex treatment of pain syndrome in rheumatism.
For external use only in adults and children over 12 years of age, as well as the elderly.
1-4 cm of gel (1 cm column contains 0.55 g of gel) is applied to the painful area and rubbed lightly until absorbed. The application is repeated as necessary, up to a maximum of three times a day, observing the interval between each application of at least 4 hours. If after two weeks of treatment, no improvement is observed, you should consult a doctor.
Children under 12 years of age
Due to the lack of data on the safety of efficacy, the use of the drug in children under 12 years of age is not recommended.
In elderly patients, all NSAIDs should be used with increased caution due to a more pronounced tendency to develop adverse reactions.
Patients with impaired renal and liver function
In patients with mild to moderate hepatic and renal impairment, preparations containing ibuprofen should be used at the lowest effective dosage for the shortest possible period of time necessary to relieve clinical symptoms.